# SDR UALA2010110104046

- Difficulty date: October 29, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 38,536 hours, 14,324 cycles
- Engine: Iae V2527A5
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Part number: 7405869507
- Condition: Faulty
- Location: Nr 2 Generator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG 2 GEN FEED CONNECTOR 4000VC PIN AND SOCKET PHASE B 8R002 Y00 BURNED.   REMOVED NR2 ENG IDG HARNESS FROM PYLON DISCONNECT DOWN TO IDG.  REPLACED BOTH CABLES.
